# SDR DALA1232289256

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00200
- Condition: Damaged
- Location: Bs 1296
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HMV,  FOUND SEAT TRACK MAIN CABIN LT INBD HAS DRILL START NEXT TO FASTENER HOLE AT BS 1296. CUT  OUT DAMAGED SEAT TRACK BS 1227.5 TO 1364 IAW SRM 51-30-01 VOL II.  TRIMMED, LOCATED AND INSTALLED SEAT TRACK AND SPLICE IAW SRM 53-40-01 FIG 6.
